# SDR FDEA201106012064

- Difficulty date: June 1, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N85112
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO, AFTER REMOVAL OF REVEAL PANEL AT STA 1380 FOUND 1 EA. ELONGATED FASTENER HOLE BETWEEN STRINGERS S26R & S27R. DAMAGED AREA REPAIRED IAW EA F-5310-146475, PART 1 (FUSELAGE BS 1380 FRAME INNER CHORD ELONGATED FASTENER HOLE AND EXTRA HOLES REPAIR). REPAIR IS CLASSIFIED AS MAJOR.
